# SDR 0301259884

- Difficulty date: July 7, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 54,144 hours, 45,804 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95608597
- Part serial: 01409
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 4 TIRE EXPERIENCED COMPLETE TREAD SEPARATION. DEBRIS FROM THIS FAILED TIRE DAMAGED THE NR 2 ENGINE CAUSING A LOSS OF OIL PRESSURE REQUIRING POWER REDUCTION TO IDLE BY FLIGHT CREW. FLIGHT RETURNED TO MCI AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE NBR 3 AND NBR 4 TIRE AND NBR 2 ENGINE.
